EconPapers    
Economics at your fingertips  
 

A General Iterative Method for a Nonexpansive Semigroup in Banach Spaces with Gauge Functions

Kamonrat Nammanee, Suthep Suantai and Prasit Cholamjiak

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study strong convergence of the sequence generated by implicit and explicit general iterative methods for a one‐parameter nonexpansive semigroup in a reflexive Banach space which admits the duality mapping Jφ, where φ is a gauge function on [0, ∞). Our results improve and extend those announced by G. Marino and H.‐K. Xu (2006) and many authors.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/506976

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:506976

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:506976